# SDR AMTA200700488

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- Engine: Cfmint CFM567B2US
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Punctured
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NUMEROUS DENTS, CRACKS AND PUNCTURES ON THE LT IB AFT FLAP TRAILING EDGE WEDGE LOWER SKIN PN 113A2700-17. ACCOMPLISHED REPAIR IAW SAA EA 737-5753-09-A1098.  (M)
